Alert archive / Georgia / Wind Chill Advisories in 2009

Wind Chill Advisory 1, NWS Atlanta, GA

January 15, 200924 counties in Georgia

NWS Atlanta, GA issued this wind chill advisory at Jan 15, 2009, 3:57 AM EST for 24 counties in Georgia. It took effect at Jan 16, 2009, 12:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 15, 2009, 3:57 AM EST (08:57 UTC)
In effect from
Jan 16, 2009, 12:00 AM EST
Expired
Jan 16, 2009, 12:00 PM EST
In force
12 hr
Issued by
NWS Atlanta, GA
All 24 counties

Bartow County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Cobb County, GA, Dade County, GA, Dawson County, GA, Fannin County, GA, Floyd County, GA, Forsyth County, GA, Gilmer County, GA, Gordon County, GA, Hall County, GA, Haralson County, GA, Lumpkin County, GA, Murray County, GA, Paulding County, GA, Pickens County, GA, Polk County, GA, Towns County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA

The radar

The Atlanta radar (KFFC), 124 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2009-01-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2009-01-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2904 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS42 KFFC 150857
WSWFFC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 AM EST THU JAN 15 2009


GAZ001>009-011>016-019>023-030>032-041-151700-
/O.NEW.KFFC.WC.Y.0001.090116T0000Z-090116T1200Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-HARALSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA
357 AM EST THU JAN 15 2009

...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST FRIDAY FOR AREAS NORTH OF A CARROLLTON TO ATLANTA TO 
GAINESVILLE LINE... 

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
7 AM EST FRIDAY. 

AN ARCTIC AIRMASS WILL SETTLE OVER THE PEACH STATE THROUGH
TONIGHT. BREEZY TO WINDY CONDITIONS WILL COMBINE WITH THE VERY
COLD AIR TO PRODUCE WIND CHILL VALUES BETWEEN 0 AND MINUS 5 DEGREES
TONIGHT THROUGH EARLY FRIDAY.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE WIND CHILLS NEAR OR BELOW ZERO. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS
ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE ALL
EXPOSED SKIN IS COVERED.

$$
5 follow-up statements
000 
WWUS42 KFFC 151529
WSWFFC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1029 AM EST THU JAN 15 2009

GAZ001>009-011>016-019>023-030>032-041-152330-
/O.CON.KFFC.WC.Y.0001.090116T0000Z-090116T1200Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-HARALSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA
1029 AM EST THU JAN 15 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EST FRIDAY...

AN ARCTIC AIRMASS WILL SETTLE OVER THE PEACH STATE THROUGH
TONIGHT. BREEZY TO WINDY CONDITIONS WILL COMBINE WITH THE VERY
COLD AIR TO PRODUCE WIND CHILL VALUES BETWEEN 0 AND MINUS 5
DEGREES TONIGHT THROUGH EARLY FRIDAY.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE WIND CHILLS NEAR OR BELOW ZERO. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS
ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE ALL
EXPOSED SKIN IS COVERED.

$$
000 
WWUS42 KFFC 152101
WSWFFC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EST THU JAN 15 2009

GAZ001>009-011>016-019>023-030>032-041-160515-
/O.EXT.KFFC.WC.Y.0001.090116T0500Z-090116T1700Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-HARALSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA
401 PM EST THU JAN 15 2009

...WIND CHILL ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM EST FRIDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM EST FRIDAY.

AN ARCTIC AIR MASS...LOCATED ACROSS THE MIDWEST...WILL CONTINUE
TO SPREAD SOUTHEAST OVERNIGHT AND EARLY FRIDAY. GUSTY NORTHWEST
WINDS OF 15 TO 25 MPH WILL DIMINISH TO 10 TO 20 MPH AFTER
MIDNIGHT. AS TEMPERATURES ACROSS NORTH GEORGIA FALL INTO THE TEENS
LATER TONIGHT AND EARLY FRIDAY...WIND CHILLS WILL DROP TO NEAR ZERO
TO AS LOW AS 5 BELOW ZERO ACROSS THESE AREAS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE WIND CHILLS NEAR OR BELOW ZERO. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS
ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE ALL
EXPOSED SKIN IS COVERED.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS WINTER WEATHER SITUATION.

$$

19
000 
WWUS42 KFFC 160311
WSWFFC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1011 PM EST THU JAN 15 2009

GAZ001>009-011>016-019>023-030>032-041-161115-
/O.CON.KFFC.WC.Y.0001.090116T0500Z-090116T1700Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-HARALSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA
1011 PM EST THU JAN 15 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST FRIDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST FRIDAY
FOR AREAS ALONG AND NORTH OF A LINE FROM BUCHANAN IN HARALSON
COUNTY TO GAINESVILLE IN HALL COUNTY.

AN ARCTIC AIR MASS...LOCATED ACROSS THE MIDWEST...WILL CONTINUE
TO SPREAD SOUTHEAST OVERNIGHT AND EARLY FRIDAY. NORTHWEST WINDS
WILL BE FEEDING THIS COLD AIR INTO GEORGIA AT SPEEDS OF 10 TO 
15 MPH...WHICH WILL MAKE IT FEEL LIKE TEMPERATURES CLOSE TO ZERO
IN THE ADVISORY AREA. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE WIND CHILLS NEAR OR BELOW ZERO. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS
ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE ALL
EXPOSED SKIN IS COVERED.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS WINTER WEATHER SITUATION.

$$
000 
WWUS42 KFFC 160830
WSWFFC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 AM EST FRI JAN 16 2009

GAZ001>009-011>016-019>023-030>032-041-161630-
/O.CON.KFFC.WC.Y.0001.000000T0000Z-090116T1700Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-HARALSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA
330 AM EST FRI JAN 16 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY FOR
AREAS ALONG AND NORTH OF A LINE FROM BUCHANAN TO GAINESVILLE.

AN ARCTIC AIR MASS...LOCATED ACROSS MID MISSISSIPPI VALLEY...WILL
CONTINUE TO SPREAD SOUTHEAST THIS MORNING. NORTHWEST WINDS WILL BE
FEEDING THIS COLD AIR INTO GEORGIA AT SPEEDS OF 10 TO 15
MPH...WHICH WILL MAKE TEMPERATURES FEEL CLOSE TO ZERO IN THE
ADVISORY AREA.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE WIND CHILLS NEAR OR BELOW ZERO. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS
ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE ALL
EXPOSED SKIN IS COVERED.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS WINTER WEATHER SITUATION.

$$
000 
WWUS42 KFFC 161613
WSWFFC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1113 AM EST FRI JAN 16 2009

GAZ001>009-011>016-019>023-030>032-041-161715-
/O.CON.KFFC.WC.Y.0001.000000T0000Z-090116T1700Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-HARALSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA
1113 AM EST FRI JAN 16 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

THE WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...AND
WILL BE ALLOWED TO EXPIRE AT THAT TIME. THIS ADVISORY IS FOR NORTH
GEORGIA...NORTH OF A LINE FROM BUCHANAN TO GAINESVILLE.

AN ARCTIC AIR MASS LOCATED ACROSS THE MID MISSISSIPPI VALLEY
CONTINUES TO BUILD SOUTHEAST THIS MORNING. AS THE CENTER OF THIS
HIGH GETS CLOSER TO GEORGIA...NORTHWEST WINDS WILL DIMINISH TO 10 MPH
OR LESS... ALLOWING WIND CHILL VALUES TO CLIMB ABOVE 10 DEGREES IN
THE ADVISORY AREA BY NOON.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE WIND CHILLS NEAR OR BELOW ZERO...WHICH MAY RESULT
IN FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE ALL EXPOSED SKIN IS COVERED. 

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS WINTER WEATHER SITUATION.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this wind chill advisory went out at Jan 15, 3:03 AM EST, 54 minutes earlier.

Area forecast discussion, Jan 15, 3:03 AM EST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 AM EST THU JAN 15 2009

.SHORT TERM /TODAY THROUGH SATURDAY/...
THE SHORT TERM MODELS HAVE INITIALIZED WELL AND ARE IN FAIRLY
GOOD AGREEMENT THROUGH THE SHORT TERM. THE COLD FRONT THAT IS
CURRENTLY ENTERING NORTHWEST GEORGIA IS PROGGED TO WEAKEN AS IT
PUSHES THROUGH THE FORECAST AREA...WITH STRONG CAA NOTED OVER
NORTH GEORGIA. HIGH TEMPERATURES TODAY ARE QUITE TRICKY AS NORTH
GEORGIA WILL SEE THEIR HIGH AT 12Z...WHEREAS ATL-AHN AREAS MAY
REMAIN STEADY OR WARM SLIGHTLY AND CENTRAL GEORGIA SHOULD WARM
INTO THE UPPER 40S BY THIS AFTERNOON. THE TIGHTENING GRADIENT AS
SURFACE HIGH PRESSURE BUILDS OVER THE PLAINS TODAY WILL ALLOW
WINDS TO FLIRT WITH WIND ADVISORY CRITERIA...BUT IT APPEARS THAT
MUCH OF THE AREA WILL REMAIN BELOW CRITERIA...THE DAY SHIFT WILL
NEED TO MONITOR THE SITUATION. WINDS REMAIN UP OVERNIGHT...AND
AREAS NORTH OF ATLANTA TO ATHENS LINE WILL SEE WIND CHILL
TEMPERATURES AT OR BELOW 0 DEGREES FOR PORTIONS OF TONIGHT AND
HAVE ISSUED A WIND CHILL ADVISORY. BROAD SURFACE HIGH BUILDS OVER
THE SOUTHEAST THROUGH SATURDAY BRINGING COLD...DRY ARTIC AIR WITH
IT. TEMPERATURES ARE EXPECTED TO BE WELL BELOW NORMAL WITH SOME OF
THE COLDEST TEMPERATURES THIS SEASON POSSIBLE FRIDAY AND SATURDAY
MORNING.

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
MODELS ARE IN CONSENSUS ABOUT GENERAL FEATURES AS A COLD FRONT MOVES
THROUGH THE FORECAST AREA DURING THE DAY ON SUNDAY AND THE BROAD
TROUGH ACROSS THE EASTERN U.S. BEGINS TO SHIFT OFF THE COAST BY MID
WEEK.  THERE ARE SOME DISCREPANCIES NOTED ESPECIALLY AS GFS IS
SQUEEZING MORE MOISTURE OUT OF THE SYSTEM SUNDAY NIGHT THAN EITHER
THE ECMWF OR CANADIAN MODELS.  ENOUGH MOISTURE WITH THE FRONT IT
SELF TO WARRANT SLIGHT TO LOW CHANCE POPS SUNDAY...MOISTURE APPEARS
LIMITED SUNDAY NIGHT WITH ENOUGH TO SUPPORT ISOLATED FLURRIES OVER
PORTIONS OF NORTH GEORGIA AS UPSLOPE FLOW SETS UP.  DRY NORTHWEST
FLOW ALOFT SETS UP OVER THE AREA THROUGH MIDWEEK AS THE RIDGE BUILDS
OVER THE CENTRAL U.S.  TEMPERATURES WILL ONCE AGAIN MODERATE TO NEAR
NORMAL FOR THIS TIME OF THE YEAR.

&&

.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE AREA
THROUGH FRIDAY AS A DRY ARCTIC AIR MASS BUILDS SOUTHEASTWARD.
ALTHOUGH RH VALUES ARE EXPECTED TO REMAIN JUST ABOVE CRITERIA
ACROSS NORTH GEORGIA...HAVE EXPANDED THE RED FLAG WARNING TO
INCLUDE THIS AREA AS WIND GUSTS WILL MEET THE CRITERIA THROUGH
THIS AFTERNOON...FOR AREAS SOUTH OF AN ATL-AHN LINE...LOW RH
VALUES WILL MEET CRITERIA THROUGH THIS AFTERNOON. TOMORROW AS THE
SURFACE HIGH BECOMES CENTERED ACROSS THE AREA RH VALUES WELL BELOW
25 PERCENT WILL BE THE NORM AND HAVE UPGRADED THE FIRE WEATHER
WATCH TO A RED FLAG WARNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          43  18  37   8  47 /   0   0   5   5   5
ATLANTA         39  17  35  15  47 /   0   0   5   5   5
BLAIRSVILLE     33  10  28   5  36 /   0   0   5   5   5
CARTERSVILLE    36  13  33  10  42 /   0   0   5   5   5
COLUMBUS        48  22  43  19  49 /   0   0   5   5   5
GAINESVILLE     39  14  32  12  38 /   0   0   5   5   5
MACON           50  23  43  17  47 /   0   0   5   5   5
ROME            35  12  33   4  42 /   0   0   5   5   5
PEACHTREE CITY  40  16  35   5  48 /   0   0   5   5   5
VIDALIA         54  24  45  13  49 /   0   0   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM TO 6 PM EST THIS AFTERNOON FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY...
DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

RED FLAG WARNING FROM 1 PM TO 6 PM EST FRIDAY FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

WIND CHILL ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST FRIDAY
FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...
CHEROKEE...COBB...DADE...DAWSON...FANNIN...FLOYD...FORSYTH...
GILMER...GORDON...HALL...HARALSON...LUMPKIN...MURRAY...
PAULDING...PICKENS...POLK...TOWNS...UNION...WALKER...WHITE...
WHITFIELD.

&&

12
Hazardous weather outlook, Jan 14, 5:00 AM EST, 22 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 AM EST WED JAN 14 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
500 AM EST WED JAN 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
DANGEROUS FIRE WEATHER CONDITIONS ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON.

.SYNOPSIS...
HIGH PRESSURE OVER ALABAMA WILL REMAIN OVER NORTH AND CENTRAL
GEORGIA TODAY BRINGING DRY AND STABLE AIR. THE DRY AIR WILL HELP
PRODUCE DANGEROUS FIRE WEATHER CONDITIONS...FOR MORE INFORMATION
SEE THE LATEST RED FLAG WARNING STATEMENT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 3:57 AM ESTRed Flag WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more42 hr
Jan 15, 3:30 PM ESTRed Flag WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more51 hr

Nearby

Wind Chill Advisories in Georgia, 2009Every wind chill advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.